advertisement
Question
Posted by: Liezl | 2011-03-16

Metformin

Hi Dr

Ek sukkel al lank met lighoogdigheid, oë  wat uit fokus is en toe ore. Alles moontlik is al getoets. My Dr het my aangeraai om te stop met Metformin (drink dit al ''n paar jaar). Kan hierdie pil op die langtermyn hierdie simptome veroorsaak. Ek voel ook deesdae baie angstig veral omdat ek elke dag hierdie snaakse gevoel in my kop het.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Liezl
Metformin kan hoofpyn gee, "blurred vision" en lighoofdigheid, so miskien moet jy dit dalk eerder los en kyk of dit beter gaan.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011-03-16

Hi Liezl
Metformin kan hoofpyn gee, "blurred vision" en lighoofdigheid, so miskien moet jy dit dalk eerder los en kyk of dit beter gaan.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement